# SDR CA120706003

- Difficulty date: July 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Failed
- Location: Rgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) O/H SHOP DISCOVERED THAT THE 5 OF THE 6 FIRST STAGE CARRIER SPLINED ADAPTER BOLTS HAD FAILED WHEN THE REDUCTION GEARBOX WAS ACCESSED.  AS A RESULT OF THE FIRST STAGE REDUCTION CARRIER SPLINED ADAPTER BOLTS FAILING, THEY ALSO DISCOVERED DAMAGE ON THE ENTIRE FIRST STAGE GEAR TRAIN, THE TORQUE METER PISTON, THE SECOND STAGE PLANET GEARS, THE SECOND STAGE SUN GEAR, THE EXTERNAL SCAVENGE PUMPS, THE INTERNAL SCAVENGE PUMPS, THE MAIN PRESSURE PUMP AND SEVEN OF THE TWELVE ACCESSORY GEARBOX BEARINGS WERE FOUND TO HAVE SKIDDING DAMAGE ON THE ROLLER ELEMENTS.  NO DAMAGE WAS NOTED ON THE MAIN LINE BEARINGS.  IN ADDITION TO THE DAMAGE FOUND ON THE REDUCTION GEARBOX COMPONENTS, THE ENTIRE COMPRESSOR WAS FOUND TO HAVE FOREIGN OBJECT DAMAGE.
